Jump to main focus

Banach Journal of Mathematical Analysis (2007-2019)

Full text online since: Vol. 1, Issue 1, 2007
Full text online until: Vol. 13, Issue 4, 2019
Subject Area:
Subject Heading:
Website:
Publisher: Duke University Press ;Tusi Mathematical Research Group ; Project Euclid
Frequency (of publication): Volltext, nur online
Cost: kostenpflichtig
ISSN (Online edition): 1735-8787
Additional information: In Project Euclid: Access older than 5 years open. Ab 2020 bei SpringerNature.
ZDB Number: 2395499-1

Select a format and save the data or provide a recipient's address and have the data sent via e-mail.

or
or

Select the appropriate citation format, copy it to the clipboard, and have it sent by e-mail or save it as a PDF file.

or
or

Please check that the citation is formally correct prior to using it in a paper. You might like to use the "Export" dialogue for formatting citations yourself for a reference management program.

xs 0 - 576
sm 576 - 768
md 768 - 992
lg 992 - 1200
xl 1200 - 1366
xxl 1366 -